MathSciNet Relay Station
MathSciNet bibliographic data
MR910659 55S40 (55P20)
Møller, Jesper Michael Spaces of sections of Eilenberg-Mac Lane fibrations. Pacific J. Math. 130 (1987), no. 1, 171–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement